Ask an expert
Question

24 Apr 2006

Use of Activelle
My mother is aged 55 years old.She experienced menopause about 5 7 years ago.She is currently taking Menoforte.She was diagnosed with abnormnal cells per her pap and has subsequently had surgery to remove the cells.Her gynae has placed her on Activelle since January but she has been experiencing some bad side effects ie she is menstruatiating for 2 weeks(very painfully) or more at a time,she is depressed,she has pain in her legs and back.The doctor told her to stop the Menoforte but she has just been so ill on this tablet.What is the use of Activelle and is it in her best interest.
Answer 3,114 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Activelle is a different form of HRT whioch is supposed to haev a better risk profile. However, if it is causing side effects, she should discuss with her doctor about changing to something else.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.